Hi, i have hives all over my body. They have been there for over 5 months, and they are INCREDIBLY itchy. I have been perscribed 3 different antihistamines, by a consultant. Neoclarityn, levocetirizine and phenergan. Im at the the end of my second week taken them and there has been no change. The 3 different doctors and consultant each seem to think its something different. What should i do?? Any help would be greatful, im becoming desperate. Brenda
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2011 • 1 answer
Posted 7 Mar 2012 • 2 answers
Methylprednisolone - I have the 4mg dose pak for my post surgery period [5 days]. is there any risk?
Posted 15 Mar 2012 • 2 answers
Side Effect - I had hives for almost a year and I always take antihistamine but it always coming out
Posted 29 Sep 2014 • 1 answer
Posted 15 Jul 2016 • 0 answers